Alert archive / New Jersey / Special Marine Warnings in 2005
Special Marine Warning 57, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 22, 2005, 4:05 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2005, 4:05 PM EDT (20:05 UTC)
- Expired
- Jun 22, 2005, 5:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 22, 3:17 PM EDT, 48 minutes earlier.
Area forecast discussion, Jun 22, 3:17 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT WED JUN 22 2005 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... THE HEAT OF THE DAY...MARGINAL HUMIDITY AND APPROACHING FRONT HAVE BEEN ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS THIS AFTERNOON OVER (MAINLY) NORTHERN PARTS OF OUR CWA. WE HAVE ISSUED 2 SHORT TERM WARNINGS AS OF 300 PM FOR LOCALLY STRONG WINDS AND SOME HAIL. WELL KEEP THE ISOLATED/SCATTERED TSRA IN THE FORECAST FOR THE EVENING THEN CLEAR IT OUT FROM NORTH TO SOUTH LATER TONIGHT. VIS SATELLITE WITH OBS SHOW DRIER AIR PUNCHING SOUTHWARD INTO NORTHERN PA ATTM. I WILL NOT CARRY ANY FOG OVERNIGHT WITH THE DROPPING DEW POINTS AND PROBABLY ENOUGH WIND TO KEEP THINGS MIXED A BIT. THE REMAINDER OF THE SHORT TERM LOOK GREAT AT THIS POINT. THE HIGH WILL BUILD OVER OUR REGION THURSDAY AND BE CENTERED ACROSS THE REGION BY THE AFTERNOON. NE WINDS EARLY IN THE DAY WILL DIMINISH DURING THE DAY. HUMIDITY LEVELS WILL BE COMFORTABLE WITH DEW POINTS IN LOW 50S UP NORTH AND MID TO UPPER 50S CENTRAL AND SOUTHERN AREAS. MAX TEMPS AROUND 80 MOST AREAS AND MID 70S IN THE POCONOS. NICE FAIR WEATHER WILL CARRY ON INTO FRIDAY AND FRIDAY NIGHT SATURDAY AS THE HIGH PRESSURE HEAT PUMP EDGES IT WAY OFF THE EAST COAST. THE SOUTHERLY WIND ON THE BACK SIDE OF THE HIGH WILL BRING A GRADUAL INCREASE IN HUMIDITY DURING THE PERIOD. MAX TEMPS ON FRIDAY WILL BE 5 TO 7 DEGREES HIGHER THAN THURSDAY WITH MID TO UPPER 80S MOST AREAS. THE DEW POINTS WILL INCREASE FROM THE LOW 60S EARLY FRIDAY TO THE MID 60S ON SATURDAY. GET THOSE FANS AND AIR CONDITIONERS READY && .LONG TERM (SATURDAY THROUGH WEDNESDAY)... THE 00Z MODELS AGREE ON H5 RIDGING ACROSS THE NORTHEAST AND MIDDLE ATLANTIC FROM FRIDAY THROUGH EARLY NEXT WEEK. LOOKING AT THE H5 HEIGHT DIFFERENCES BETWEEN THE ECMWF AND GFS...YOU SEE MORE WEAKNESS ON THE GFS IN THE LATE WEEKEND PERIOD. THIS WILL ALLOW A COLD FRONT TO PASS ACROSS OUR AREA. THE ECMWF WANTS TO HOLD THE RIDGE STRONG AND KEEPS THE FRONT TO THE NORTH. HPC HAS SIDED WITH THE 00Z GFS FOR ITS MEDIUM RANGE FCST AND SINCE IT LOOKS SIMILAR TO ONGOING FCST ONLY SLIGHT MODIFICATIONS WILL BE MADE. SATURDAY WILL FEATURE PLENTY OF SUN AND HOT TEMPERATURES. H8 TEMPS INCREASE TO AROUND 18C BY 00Z SUN WHICH MAKES WIDESPREAD 90S A GOOD BET. THE FRONT TO THE NORTH APPROACHES LATE SATURDAY AND MOVES ACROSS THE REGION SUNDAY. FOR NOW WELL HOLD THE LOW CHC POPS FOR TSRA IN THE NW ZONES FOR LATE SATURDAY WITH SLIGHT CHC POPS FOR THE REST OF THE REGION. WELL SLIDE THE CHC POPS SOUTHWARD ACROSS THE REGION SATURDAY NIGHT AND THEN DECREASE THEN FROM NORTH TO SOUTH SUNDAY AS THE FRONT MOVES OFF TO THE SOUTH. FEEL COMFORTABLE HOLDING SLIGHT CHC POPS IN FOR LATER SUNDAY...AS ANY SLOWING OF THE FRONT WILL CAUSE THE PRECIP TO LINGER LATER IN THE DAY. FROPA WILL CAUSE MAX TEMPS TO BE LOWER SUNDAY AND MONDAY WITH READINGS AROUND 80 SUN AND LOW 80S MON. THE GFS BUILDS THE H5 RIDGE FURTHER TO THE WEST WHEN COMPARED TO THE ECMWF EARLY NEXT WEEK. THE H5 HEIGHTS WILL REBOUND OVER THE OHIO VALLEY AND THIS FAVORS A PERIOD OF HOT BUT DRY WEATHER FOR OUR REGION. MEAN RH PROGS SHOW A PROLONGED PERIOD OF LOW RH FOR OUR AREA...SO WELL PLAY DOWN THE POPS FOR NOW. MAX TEMPS TUE AND WED WILL ONCE AGAIN GO INTO THE MID TO UPPER 80S. THE AMPLIFIED PATTERN BREAKS DOWN AFTER WED AND ANY SHOWERY RELIEF FROM THE HOT WEATHER MAY HAVE TO WAIT UNTIL THE FIRST FEW DAYS OF JULY. && .AVIATION... AT 3:00 PM, THE COLD FRONT WAS DROPPING SOUTHWARD THROUGH OUR REGION. A GOOD DEAL OF CUMULUS HAD DEVELOPED IN THE HEAT OF THE AFTERNOON, ALONG WITH SCATTERED SHOWERS AND ISOLATED TSTMS. BEING THAT IN THE VCNTY OF OUR TAF SITES THE TSTM ACTIVITY SHOULD REMAIN ISOLATED WEVE COVERED IT WITH THE MENTION OF CB. IF IT LOOKS A LITTLE MORE LIKELY THAT A TSTM WILL HIT ONE OF OUR TAF SITES WELL AMEND THE FORECAST FOR THAT LOCATION. BY 8:00 PM, THE FRONT SHOULD BE SOUTH OF KMIV AND KACY, AND THE SHOWERS AND TSTMS WILL HAVE DISSIPATED OR MOVED TO THE SOUTH OF OUR REGION. THE SKY IS EXPECTED TO CLEAR RAPIDLY THIS EVENING. WITH A SLIGHT BREEZE AND LOW DEW POINT TEMPS THERE SHOULD BE NO VSBY RESTRICTIONS AROUND DAYBREAK ON THURSDAY. && .MARINE... BEING THAT THERE SHOULDNT BE MUCH WIND WITH THIS EVENINGS COLD FRONT OR THE COLD FRONT EXPECTED FOR SUNDAY, CONDITIONS ON OUR COASTAL WATERS WILL LIKELY REMAIN RATHER TRANQUIL THROUGH THE BEGINNING OF NEXT WEEK. WIND SPEEDS ARE FORECAST TO GO NO HIGHER THAN 15 KNOTS AND WAVE HEIGHTS ON OUR OCEAN WATERS WILL REMAIN MOSTLY IN THE 2 TO 3 FOOT RANGE. && .TIDES... THE ASTRONOMICAL TIDES WILL REMAIN HIGH FOR THE NEXT COUPLE OF DAYS (ESPECIALLY THOSE ASSOCIATED WITH THE EVENING HIGH TIDE ON THE OCEANFRONT). BEING THAT THERE WILL BE AN ONSHORE FLOW FOR A TIME FROM TONIGHT INTO THURSDAY, THERE COULD BE SOME SPOTTY MINOR TIDAL FLOODING MAINLY IN THE USUAL LOCATIONS (WEST ATLANTIC CITY, NORTH WILDWOOD, FENWICK ISLAND). HOWEVER, ANY MINOR FLOODING SHOULD NOT BE WIDESPREAD ENOUGH TO WARRANT A SPECIAL WEATHER STATEMENT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. SHORT TERM/LONG TERM...OHARA AVIATION/MARINE...IOVINO
Hazardous weather outlook, Jun 22, 4:31 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 AM EDT WED JUN 22 2005 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010- 012>027-PAZ054-055-060>062-067>071-230830- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 431 AM EDT WED JUN 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... SCATTERED THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MAY BRING LOCALIZED GUSTY WINDS, HEAVY RAIN, AND SMALL HAIL TODAY. THE RIP CURRENT RISK FOR TODAY IS LOW...HOWEVER, CONDITIONS MAY APPROACH MODERATE AT TIMES, ESPECIALLY THIS MORNING. .DAYS TWO THROUGH SEVEN... THE RIP CURRENT RISK FOR THURSDAY MAY BE MODERATE. THE THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY OVER NORTHERN AREAS, AND SUNDAY INTO SUNDAY EVENING OVER SOUTHERN PORTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jun 22, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 49 min |
| Jun 22, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 41 min |
| Jun 22, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 63 min |
| Jun 22, 4:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 5:00 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jun 22, 5:26 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 34 min |
| Jun 22, 6:03 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jun 22, 6:05 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 25 min |
| Jun 22, 6:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 22, 6:56 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 22, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 38 min |
Nearby
Special Marine Warnings in New Jersey, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.